# SDR CHQA20130107008

- Difficulty date: January 7, 2013
- Submitted: January 10, 2013
- Operation: Air carrier
- Aircraft: N283SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145424
- Aircraft time: 28,023 hours, 23,071 cycles
- Engine: Rroyce AE3007A12
- Engine time: 26,705 hours, 21,807 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66368
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE EMERGENCY LIGHT FLOOR PROXIMITY STRIPS WERE FOUND TO BE INOPERATIVE AT ROW 8.  MAINTENANCE REPLACED THE EMERGENCY FLOOR PROXIMITY LIGHT STRIP AT ROW 8.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
